# SDR AALA20180214001

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 99,694 hours, 16,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 38b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT38B MOUNTED EMERGENCY LIGHT INOPERATIVE.  MAINTNENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-10 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
